# SDR UIEA2025022700181

- Difficulty date: February 25, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N5153A
- Make and model: Boeing 737-83N
- Aircraft serial: 32884
- Aircraft time: 60,583 hours, 32,210 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Slide
- Component: Slide
- Component part number: 5A3307701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LOW PRESSURE.( LP 1820629 M2: REMOVED AND REPLACED L1 DOOR SLIDE IAW B737 AMM 25-66-01. INFLATION CYLINDER CHECKED PER 25-66-01, CHECKS GOOD. THIS CLEARS DMI 226487. PLACARDS REMOVED. )
